# SDR REXA97116

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326PX
- Make and model: Saab SF340A
- Aircraft serial: 340A054
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemped
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF DUE DUE TO RIGHT ENGINE OVERTEMP, 935 AT 108 TORQUE.  SENT MSP MECH TO INSPECT.  FOUND NO FAULT WITH ENGINE.  PERFORMED GROUND RUN AND MADE 108 AT 920.  (M)
